# SDR UALA2011080304047

- Difficulty date: August 2, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 40,085 hours, 8,809 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK FROM LEFT FUEL ACCESS PANEL INBOARD OF NR 1 ENGINE.  REPLACED ACCESS PANEL SEAL PER MM.  LEAK CHECKS OKAY.
